Join Evolutionary Forums


needtobuildmuslce.com
domestic-supply.com
puritysourcelabs.ru
sarms.forsale
bannednutrition.com
Results 1 to 7 of 7

Thread: Mood up & down

  1. #1
    Newbie Brother
    Join Date
    Sep 2018
    Posts
    17
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    Mood up & down

    I've noticed that after some injections the next few days I'm tired and run down except in the gym where I feel good but then after other injections I feel very happy and just great overall does anyone know any reason why that would be? I'm taking test e 500 mg a week 250 Monday 250 Thursday and an AI .5 mg e3d

  2. #2
    Moderator stevesmi's Avatar
    Join Date
    Aug 2013
    Posts
    49,008
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    that is a common thing and is linked to simply an over stressed and exhausted body

    yes you are only using 500mg of test, but people are under the wrong impression that that is a weak cycle or something. they are wrong, that is a lot of gear to run and it is more than 3-4X what your body naturally produces

    i would suggest running blood work and getting on n2guard
    Now taking clients for 1 on 1 consults
    Looking for a steroid source? click> https://www.evolutionary.org/forums/...iii-59858.html
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <supp store deals
    https://goo.gl/Vy5WA7 <Ebooks 4sale

  3. #3
    EVO V.I.P. P0N's Avatar
    Join Date
    May 2019
    Posts
    4,445
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    That's quite a bit of test, and it can cause some emotional changes and lethargy. Get bloodwork to see if your e2 is in range as well.

  4. #4
    Moderator Mobster's Avatar
    Join Date
    Apr 2017
    Posts
    23,012
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    All quite normal for some.

    PSL Ambassador - Tried, Tested, Trusted.

  5. #5
    EVO Veteran RickRock's Avatar
    Join Date
    Aug 2013
    Posts
    15,233
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by mannymachadosix View Post
    I've noticed that after some injections the next few days I'm tired and run down except in the gym where I feel good but then after other injections I feel very happy and just great overall does anyone know any reason why that would be? I'm taking test e 500 mg a week 250 Monday 250 Thursday and an AI .5 mg e3d
    How long you been on it? The first 2 to 3 weeks your body is trying to adjust while you reach peak stable levels

  6. #6
    Moderator dylangemelli's Avatar
    Join Date
    Jul 2013
    Posts
    18,853
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    i would get bloodwork done.. noone here is a psychic so there could be several different things going on





  7. #7
    EVO V.I.P. cbbram's Avatar
    Join Date
    Jun 2015
    Posts
    5,803
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    How many cycles have you done?
    Contact me on Wickr Me mobile messaging app (cbbram) for sources, questions, and cycle advice.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •